MathSciNet Relay Station
MathSciNet bibliographic data
MR1754012 42C40
Lagarias, Jeffrey C.; Wang, Yang Orthogonality criteria for compactly supported refinable functions and refinable function vectors. J. Fourier Anal. Appl. 6 (2000), no. 2, 153–170.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement